MAUDE Adverse Event Report: FRESENIUS KABI DEUTSCHLAND GMBH VOLUMAT LINE; PUMP, INFUSION

FRESENIUS KABI DEUTSCHLAND GMBH VOLUMAT LINE; PUMP, INFUSION
Model Number VL SP40-11
Medical Device Problem Codes Connection Problem (2900); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported by the customer: customer reported that their primary tubing (m6445475) where another tubing line can be attached is popping out causing dripping onto the floor or patient.No adverse events reported.More information is needed to complete the investigation.

Brand Name
VOLUMAT LINE
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen 36521
GM  36521
Manufacturer (Section G)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen 36521
GM   36521
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
MDR Report Key24646758
Report Number9681819-2026-00014
Device Sequence Number9842115
Product Code FRN
UDI-Device Identifier04250273733860
UDI-Public04250273733860
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVL SP40-11
Device Catalogue NumberM46445475
Device Lot Number32341465
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown